RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 1, Pages 51–53 (Mi dan36573)  

MATHEMATICS

An upper bound for the norm of the error functional for cubature formulas with a Sobolev regular boundary layer $H_p^\mu(\Omega)$

T. Kh. Sharipov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (322 kB)

Bibliographic databases:

UDC: 518.517.392
Presented: С. Л. Соболев
Received: 03.06.1971

Citation: T. Kh. Sharipov, “An upper bound for the norm of the error functional for cubature formulas with a Sobolev regular boundary layer $H_p^\mu(\Omega)$”, Dokl. Akad. Nauk SSSR, 202:1 (1972), 51–53

Citation in format AMSBIB
\Bibitem{Sha72}
\by T.~Kh.~Sharipov
\paper An upper bound for the norm of the error functional for cubature formulas with a Sobolev regular boundary layer
$H_p^\mu(\Omega)$
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 1
\pages 51--53
\mathnet{http://mi.mathnet.ru/dan36573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0297130}
\zmath{https://zbmath.org/?q=an:0264.41016}


Linking options:
  • http://mi.mathnet.ru/eng/dan36573
  • http://mi.mathnet.ru/eng/dan/v202/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019